# SDR ABXA9500967

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911408125
- Condition: Corroded
- Location: Bs 298.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON FUSELAGE SKIN IN AREA OF NR 2 ADF LOOP ANTENNA, STA 298.5, BETWEEN LONGERON 1 AND 2L.  REPAIRED IAW ABX REA D953-12973-MR.
